# SDR AALA20120606016

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 55,924 hours, 27,116 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH SQUARE AREA OF DISBOND ON OUTBOARD END OF UPPER TAB SURFACE.  REMOVED DAMAGED AREA OF SKIN AND CORE, PREPARED AND HOT BONDED NEW CORE INTO REPAIR AREA, FABRICATED REPAIR DOUBLER AND HOT BONDED PER SRM 51-70-2.
